# SDR SWIA200616163

- Difficulty date: January 17, 2006
- Submitted: January 26, 2006
- Operation: Air carrier
- Aircraft: N218SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120287
- Aircraft time: 27,926 hours, 39,563 cycles
- Engine: Pwa PW118A
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Burned Out
- Location: Row 9bc
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERHEAD EMERG LIGHT ROW 9BC IS BURNED OUT. INSTALLED NEW BULB, OPERATIONAL CHECK GOOD.
